I tried HRT for a short period of time for hot flashes and the other symptoms that go along with menopause, but had a pretty severe allergic reaction to the progesterone pills. I'm concerned about the cream giving me a reaction. Has anyone else experienced this and then been able to use the cream? It sounds like i could benefit, but not if I have the same reaction.
Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.
Share this page:
Would you prefer to share this page with others by linking to it?
See what's being discussed, ask for help, give your thoughts or experiences, or just browse...
May 15, 23 03:03 AM
May 08, 23 02:46 AM
May 05, 23 01:56 AM
May 01, 23 03:45 AM
Apr 15, 23 01:25 AM
Translate this website
into your language
Is this the future
Its free and will bring you important new information on progesterone therapy and related health matters
Although this web site is not intended to be prescriptive, it is intended, and hoped, that it will induce in you a sufficient level of scepticism about some health care practices to impel you to seek out medical advice that is not captive to purely commercial interests, or blinded by academic and institutional hubris. You are encouraged to refer any health problem to a health care practitioner and, in reference to any information contained in this web site, preferably one with specific knowledge of progesterone therapy.